# SDR 0104079868

- Difficulty date: August 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 54,952 hours, 52,475 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Mck in ATL, corrosion was found in the left wing front spar web, around station XCW 32. THe corrosion is around two holes in the web for the two harness leads. Material .090 7075-t6 aluminum clad sheet. Repaired per EA 98-185058
